Generating functions method for classical positive operators, their q-analogues and generalizations


Dikmen A. B. , Lukashov A.

POSITIVITY, vol.20, no.2, pp.385-398, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.1007/s11117-015-0362-4
  • Journal Name: POSITIVITY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.385-398

Abstract

We present generating functions approach to obtain convergence results for q-analogues of classical positive Bernstein and Baskakov operators and their generalizations.